# SDR FDEA202512172259

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT FWD ACCESS PANEL 443GL INSIDE SKIN AREA IS WITH CORROSION. NR 2 NACELLE STRUT INBD SIDE FWD ACCESS PANEL 443GL SKIN OUT OF LIMITS WAS REPLACED IAW SRM 51-41-02-0G AND DWG 311N5041, REV. K
